losing eyelashes due to accutane
Nov 12, 2006
Hi Dr.Young I am taking accutane 40mg/day and i am in the end of second month. I am losing eyelashes more than usuall and i am very worried,Please let me know is it reversible or not? thank you
Response from Dr. Young
This should be reversible, but I'd contact your doctor in the near future to discuss your side effects. BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Is Hair Loss An Early Sign Of HIV?
- Can You Get AIDS From Blowjob From A Prostitute?
- Diarrhea After Swallowing Sperm Sign Of HIV AIDS
- Oral Ulcers After Swallowing Cum Sign Of HIV AIDS
- Painful Urination After Insertive Anal Sex Without Condom Does It Mean I Have HIV
- How Do I Speed Up Recovery Of Genital Herpes?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.